×

zbMATH — the first resource for mathematics

On pseudo-convex functions of nonnegative variables. (English) Zbl 0227.90040

MSC:
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K.J.Arrow and A.C.Enthoven, ”Quasi-concave programming,”Econometrica 29 (1961) 779–800. · Zbl 0104.14302
[2] R.W.Cottle and J.A.Ferland, ”Matrix-theoretic criteria for the quasi-convexity and pseudo-convexity of quadratic functions,” Tenhnical Report No. 70-6, Operations Research House, Stanford University (April 1970); to appear in:Linear Algebra and Its Applications. · Zbl 0241.90045
[3] O.L.Mangasarian, ”Pseudo-convex functions,”SIAM Journal on Control 3 (1965) 281–290. · Zbl 0138.15702
[4] B.Martos, ”Subdefinite matrices and quadratic forms,”SIAM Journal on Applied Mathematics 17 (1969) 1215–1223. · Zbl 0186.34201
[5] B.Martos, ”Quadratic programming with a quasi-convex objective function,”Operations Research 19 (1971) 87–97. · Zbl 0221.90038
[6] B.Martos, Private communication (June 24, 1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.